


default search action
"Improved efficient difference method for the modified anomalous ..."
Yunfei Li, Dongling Wang (2017)
- Yunfei Li, Dongling Wang:

Improved efficient difference method for the modified anomalous sub-diffusion equation with a nonlinear source term. Int. J. Comput. Math. 94(4): 821-840 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













